# SDR FDEA202201260136

- Difficulty date: January 26, 2022
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 91,177 hours, 21,044 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA7321519
- Condition: Corroded
- Location: Bs 790
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - LEFT HAND STATION 790 X = 8.5 SEAT TRACK FOUND CORROSION . CABIN LEFT HAND STATION 790 X = 8.5 SEAT TRACK CORROSION REMOVED AND FOUND TO   EXCEED LIMIT AS PER SRM 53-00-52-1A FIGURE 101 ALLOWABLE DAMAGE 1 . CORRODED SEAT   TRACK REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT AT EXISTING SPLICES STATION   745 TO STATION 799 X = 8.5 AS PER SRM 53-00-52-2R REPAIR 1 FIGURE 201 . REPAIR CLASSIFIED   AS MAJOR PER GMM 6-2-100 .
